# SDR FDEA202111152858

- Difficulty date: November 15, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: ARC7163
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: K

## Discrepancy

R/H WING, UPPER SURFACE, PANEL ARC7163 JUST FWD OF SPOILERS #4  APPEARS TO BE   DELAMINATED. BULGING AND SEVERAL FASTENERS PULLING THROUGH PANEL. PERFORMED REPAIR ON ARC7163 FWD OUTBOARD CORNER DELAM AREA PER SRM 51-62-01-  0G   PAR 10A, 10F. AND SRM 57-50-80-2R PG 41-42
